An ε-free Rohlin lemma

Ehud Lehrer, Benjamin Weiss

Research output: Contribution to journalArticlepeer-review


For an ergodic transformation T, necessary and sufficient conditions are given for a set A and an integer n so that the existence of a set B with [formula-omited] pairwise disjoint and [formula-omited] is ensured.

Original languageEnglish
Pages (from-to)45-48
Number of pages4
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Mar 1982
Externally publishedYes


Dive into the research topics of 'An ε-free Rohlin lemma'. Together they form a unique fingerprint.

Cite this